# SDR SWIA201440018

- Difficulty date: November 8, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON BS 621 BULKHEAD WEB, FWD FACE ALONG BL 0 AT WL 90.  C-CHECK.  REPAIRED CRACK ON FS 621 BULKHEAD IAW REO.  PRESSURE CHECK GOOD. COMPLIED WITH ST 51-900-1003, WEIGHED CUT OUT DAMAGED WEB SECTION AT .002 LBS AND REPAIR PARTS WITH ADDED FASTENERS AT 1.16 LBS WITH SCALE TUC 1755 CAL DUE JUN 2015.
